English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Parallel Distributed Solvers for Large Stable Generalized Lyapunov Equations

Benner, P., Claver, J., & Quintana-Ortí, E. S. (1999). Parallel Distributed Solvers for Large Stable Generalized Lyapunov Equations. Parallel Processing Letters, 9(1), 147-158. doi:10.1142/S0129626499000165.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9BAD-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9BAE-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Claver, José3, Author
Quintana-Ortí, Enrique S.3, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2Zentrum für Technomathematik, Fachbereich 3 / Mathematik und Informatik, Universitāt Bremen, D-28334-Bremen, Germany, ou_persistent22              
3Dpto. de Informática, Universitat Jaume I, Aptdo. 242, 12071-Castellón, Spain, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1142/S0129626499000165
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Parallel Processing Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 (1) Sequence Number: - Start / End Page: 147 - 158 Identifier: -